# SDR SWAA2022033142193

- Difficulty date: November 8, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 61,646 hours, 36,197 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Vapor Barrier
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS PER C/R FOUND VAPOR BARRIER CRACKED AT STA 663; LBL 33 AND WL 156.5 TO 166 APROX. DOT 82-004 / REPAIR DAMAGE AREA AT L/H VAPOR BARRIER STR 663 LBL 33' AND WL 156 TO 166 APPROX AS PER BOEING 737 SRM 51-70-04-2R REPAIR 10. MATERIAL USED EY3804 P/O 1629200 PLUS F/G LOSS P/O 1615882
